First of all, we would like to thank you for your active participation in this Community. It has come to our attention that there has been some degree of personal harassment happening among members and we would like to take this time to reiterate the rules of the Communities.
Everyone is welcome, and encouraged, to state his or her views and opinions, but challenges to other's viewpoints must be respectful and thoughtful, without insult or personal attack. Posts will not be deleted for simply disagreeing with certain positions. However, harassing, offensive, vulgar, abusive, or hateful communications, especially those aimed at sexual orientation, gender, race, color, religious views, national origin, or disability, will not be tolerated, and may result in the suspension of your Community account.
If you have any further questions or comments, please email them directly to CommunityManagement@webmd.net. Again, thank you for your participation in this Community and for the experiences and information that you all bring to the table.
I have made your response to the above thread public. What may have happened is a number of other posts within that thread were hidden for other reasons and yours may have automatically hidden in relation to that. Thank you for bringing it to our attention.
Who should win the People's Choice Award this year? Cast your vote here from a list of celebrities who have been featured on the cover of WebMD Magazine, and come back Nov. 3, to see the winner. This year's nominees are passionately involved in health causes from building programs for young athletes to championing new cancer treatments and working to teach people about endometriosis, rosacea, and more.
This article has some possible side effects of too much fiber:
Getting too much fiber can cause loose stools, abdominal discomfort, gas, and bloating. Fibers such as guar gum, inulin, oligofructose, polydextrose, resistant starch, and psyllium, have been found to cause abdominal cramping, bloating, gas, and diarrhea -- especially when taken in excess.
Excess fiber can bind to iron, zinc, calcium, and magnesium and decrease their absorption. And studies have shown that fibers such as pectin and guar gum can reduce absorption of carotenoids, beta-carotein, lycopene, and lutein when consumed at the same time as a meal.
Has your doctor said anything about this mark on your charts? You might ask him if you are at risk of any of the above side effects because of your high fiber consumption.
In addition to billh99's suggestions, you may also take a look at our Cholesterol Diet Directory -- it has some great information that you may find helpful. This blog post on foods that help lower cholesterol also has some good tips.
We saw a lot of changes around heart health recently -- new guidelines on cholesterol and blood pressure and more information about the dangers of salt and sugar. So, how do we apply all of this new information to our everyday lives?
TUESDAY, Jan. 14, 2014 (HealthDay News) -- Packaging defects have prompted a recall of a combination cholesterol drug called Liptruzet, produced by Merck & Co., temporarily affecting the entire U.S. stock.
Merck said the foil pouches holding Liptruzet pills could allow air and moisture inside, potentially decreasing the drug's effectiveness.